Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevos artículos de PDI MAT (Marzo 2019)

2 de Abril de 2019 a las 08:53 h

Relación de artículos publicados por docentes e investigadores MAT recogidos en Scopus durante el mes de marzo de 2019

Negreanu, M., Tello, J.I., Vargas, A.M.. On a parabolic-elliptic chemotaxis system with periodic asymptotic behavior(2019) Mathematical Methods in the Applied Sciences, 42 (4), pp. 1210-1226.DOI: 10.1002/mma.5423


Ronda, J.I., Valdés, A. Geometrical Analysis of Polynomial Lens Distortion Models(2019) Journal of Mathematical Imaging and Vision, 61 (3), pp. 252-268. DOI: 10.1007/s10851-018-0833-x


Ciesielski, K.C., Rodríguez-Vidanes, D.L., Seoane-Sepúlveda, J.B. Algebras of measurable extendable functions of maximal cardinality (2019) Linear Algebra and Its Applications, 565, pp. 258-266. Cited 1 time.DOI: 10.1016/j.laa.2018.12.017


Ortiz-Teran, E., Ortiz, T., Turrero, A., Lopez-Pascual, J. Neural implications of investment banking experience in decision-making under risk and ambiguity(2019) Journal of Neuroscience, Psychology, and Economics, 12 (1), pp. 34-44. DOI: 10.1037/npe0000100


Gallardo-Gutiérrez, E.A., Read, C. Operators having no non-trivial closed invariant subspaces on ℓ1: a step further (2019) Proceedings of the London Mathematical Society, 118 (3), pp. 649-674. Cited 1 time.DOI: 10.1112/plms.12194


Carpio, A., Cebrián, E., Vidal, P. Biofilms as poroelastic materials (2019) International Journal of Non-Linear Mechanics, 109, pp. 1-8. DOI: 10.1016/j.ijnonlinmec.2018.10.012


Bensid, S., Díaz, J.I. On the exact number of monotone solutions of a simplified Budyko climate model and their different stability (2019) Discrete and Continuous Dynamical Systems - Series B, 24 (3), pp. 1033-1047. DOI: 10.3934/dcdsb.2019005


Diáz, J.I., Gómez-Castro, D., Ramos, A.M. On the well-posedness of a multiscale mathematical model for Lithium-ion batteries (2019) Advances in Nonlinear Analysis, 8 (1), pp. 1132-1157. DOI: 10.1515/anona-2018-0041


Kastoryano, M.J., Lucia, A., Perez-Garcia, D. Locality at the Boundary Implies Gap in the Bulk for 2D PEPS(2019) Communications in Mathematical Physics, 366 (3), pp. 895-926. DOI: 10.1007/s00220-019-03404-9


Díaz, J.I., Gómez-Castro, D., Podol'Skii, A.V., Shaposhnikova, T.A. Characterizing the strange term in critical size homogenization: Quasilinear equations with a general microscopic boundary condition (2019) Advances in Nonlinear Analysis, 8 (1), pp. 679-693. Cited 1 time. DOI: 10.1515/anona-2017-0140


Medrano, L.M., Pascual, V., Bodas, A., López-Palacios, N., Salazar, I., Espino-Paisán, L., González-Pérez, B., Urcelay, E., Mendoza, J.L., Núñez, C. Expression patterns common and unique to ulcerative colitis and celiac disease (2019) Annals of Human Genetics, 83 (2), pp. 86-94. DOI: 10.1111/ahg.12293




Bookmark and Share

Comentarios - 0

No hay comentarios aun.

Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]